MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS

DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS
Model Number 9200-10-027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 32mm blue liner impactor broke into 2 pieces while impacting liner.Both pieces were retrieved from the patient and were returned to the office.This did not delay surgery time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
IMPACTOR TIP 32MM
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10277964
Report Number1818910-2020-15924
Device Sequence Number11394638
Product Code HWA
UDI-Device Identifier10603295221876
UDI-Public10603295221876
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-027
Device Catalogue Number920010027
Device Lot NumberP00356001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/27/2020
07/31/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date07/30/2020
07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1